American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Benedek Valkó and Bálint Virág. Random Schr\"odinger operators on long boxes, noise explosion and the GOE. Trans. Amer. Math. Soc. 366 (2014) 3709-3728.
Abstract, references, and article information   
View Article: PDF

[2] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[3] G. Berkolaiko and B. Winn. Relationship between scattering matrix and spectrum of quantum graphs. Trans. Amer. Math. Soc. 362 (2010) 6261-6277. MR 2678973.
Abstract, references, and article information   
View Article: PDF

[4] Bernard Helffer and Yuri A. Kordyukov. Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells. Trans. Amer. Math. Soc. 360 (2008) 1681-1694. MR 2357710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Damanik. A version of Gordon's theorem for multi-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 356 (2004) 495-507. MR 2022708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xing-Bin Pan and Keng-Huat Kwek. Schrödinger operators with non-degenerately vanishing magnetic fields in bounded domains. Trans. Amer. Math. Soc. 354 (2002) 4201-4227. MR 1926871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fumio Hiroshima. Ground states and spectrum of quantum electrodynamics of nonrelativistic particles. Trans. Amer. Math. Soc. 353 (2001) 4497-4528. MR 1851181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dirk Buschmann and Günter Stolz. Two-parameter spectral averaging and localization for non-monotonic random Schrödinger operators. Trans. Amer. Math. Soc. 353 (2001) 635-653. MR 1804511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Kiselev. Absolutely continuous spectrum of perturbed Stark operators. Trans. Amer. Math. Soc. 352 (2000) 243-256. MR 1650105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christian Remling. Embedded singular continuous spectrum for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 351 (1999) 2479-2497. MR 1665336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jingbo Xia. On the contribution of the Coulomb singularity of arbitrary charge to the Dirac Hamiltonian. Trans. Amer. Math. Soc. 351 (1999) 1989-2023. MR 1451618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. M. Combes, P. D. Hislop and E. Mourre. Spectral averaging, perturbation of singular spectra, and localization. Trans. Amer. Math. Soc. 348 (1996) 4883-4894. MR 1344205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Gesztesy and B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 348 (1996) 349-373. MR 1329533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] F. Gesztesy and B. Simon. A short proof of Zheludev's theorem . Trans. Amer. Math. Soc. 335 (1993) 329-340. MR 1096260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1